# SDR SWIA202302012

- Difficulty date: February 1, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N138SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000466
- Aircraft time: 20,915 hours, 11,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT FOUND ON REAR FUSELAGE SIDE SKIN PANEL BETWEEN FR93 AND FR94, AND BETWEEN STGR 19RH AND STGR 21RH.     (C-CHECK RO 2/20/2023)    PERFORMED PERMANENT REPAIR TO PROTRUDING DENT FOUND ON REAR FUSELAGE SIDE SKIN PANEL BETWEEN FR93 AND FR94, AND BETWEEN STGR 19RH AND STGR 21RH REF ETD2023-170-003529. WEIGHT OF DOUBLER IS 24.3 GRAMS, THIS REPAIR DOES NOT EFFECT THE AIRCRAFT WEIGHT AND BALANCE. INSPECTION INSTRUCTIONS: EXTERNAL DET THRESHOLD OF 20,000 FC OR 26,600 FH, WHICHEVER OCCURS FIRST, INTERVAL OF 10,000 FC OR 13,300 FH, WHICHEVER OCCURS FIRST. THIS IS AN ADDITIONAL AND SPECIFIC INSPECTION REQUIREMENT. IT REPRESENTS THE REPAIR AIRWORTHINESS LIMITATION, HOWEVER, IT DOES NOT DISMISS ANY OTHER EXISTING MAINTENANCE TASK. THE THRESHOLD IS COUNTED SINCE THE REPAIR ACCOMPLISHMENT.
